Translator Disclaimer
2017 Existence of stationary solutionsfor some systems of integro-differentialequations with superdiffusion
Vitali Vougalter, Vitaly Volpert
Rocky Mountain J. Math. 47(3): 955-970 (2017). DOI: 10.1216/RMJ-2017-47-3-955

Abstract

In this article, we establish the existence of solutions of a system of integro-differential equations arising in population dynamics in the case of anomalous diffusion. The proof of the existence of solutions is based on a fixed point technique. Solvability conditions for elliptic operators without the Fredholm property in unbounded domains are used.

Citation

Download Citation

Vitali Vougalter. Vitaly Volpert. "Existence of stationary solutionsfor some systems of integro-differentialequations with superdiffusion." Rocky Mountain J. Math. 47 (3) 955 - 970, 2017. https://doi.org/10.1216/RMJ-2017-47-3-955

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1376.35007
MathSciNet: MR3682157
Digital Object Identifier: 10.1216/RMJ-2017-47-3-955

Subjects:
Primary: 35J05, 35P30, 47F05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • 2017
Back to Top